# SDR IPXA2019052442427

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 19,641 hours, 12,300 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED - SHORTLY AFTER TAKE OFF, HYD YELLOW SYS LO PRESS, FOLLOWED BY YELLOW RSVR LO LEVEL.DURING TROUBLE SHOOTING FOUND YELLOW HYD LINE CHAFED AND LEAKING BY RT MLG AFT MOUNT. REMOVED AND REPLACED 4 HYD LINES DUE TO POSSIBLE FURTHER CHAFING IN REFERENCE TO AMM 20-23-11. LEAK CHECK GOOD AT THIS TIME. REFERENCE ML 207320-1 FOR POSSIBLE STARVATION/CAVITATION OF ENG PUMP.
